Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Strattera Yesterday Woo-Hoo! HADD Enough

Posted by not exactly on February 2, 2003, at 12:07:59

In reply to Started Strattera Yesterday Woo-Hoo!, posted by HADD Enough on February 2, 2003, at 8:32:26

Glad to hear that you've had such good results with Strattera. Since you've been reading this thread, you must know that we've had mixed results. It hasn't helped everyone, and many that might have benefitted didn't like the side effects. But it sounds like it's a good match for your brain chemistry. Bravo!

> My ADD has almost destroyed my marriage, mostly because of my moodiness, tuning out, and impulsive anger.

Hmmm... Those don't sound like ADD symptoms to me. If you had said that your marriage was in trouble because your wife felt you didn't listen to her and you weren't acting like a responsible adult, then the ADD diagnosis would make more sense. But maybe there's something else going on.

You say you're not depressed. But depression takes many forms. Just because you don't feel sad and hopeless every day doesn't mean that all forms of depression can be ruled out. You may have a touch of atypical or bipolar depression.

BTW, I'm no doctor, and I apologize if my conjectures are making you uncomfortable. I'm just thinking out loud, and mostly trying to be supportive.

> I have not felt this clear and focused in years! I hope this is not wishful thinking but it is as if all the "static" in my mind has been muted and I can begin to sort out my chaotic thoughts.

I've had positive reactions to some antidepressants that could have been described in those exact words. Since Strattera can act as an antidepressant, perhaps that is its true benefit for you. The important part is, its working. If your troubling symptoms are being relieved, the "reason" may be moot.

> The only side effect I've noticed so far is a slight feeling of "spaceyness"

How long has it been since you took Ritalin or Concerta? If you discontinued a stimulant recently, that can produce "spacey" feelings for a while.

Another possibility is that it's an "adjustment" phenomenon. Strattera may have changed your perceptions of reality just enough to make the world seem a bit "unfamiliar". If so, this feeling will disappear once you get used to it.

Again, congratulations on discovering the "magic bullet" so quickly. This sort of success usually takes a lot more trial & error.

> I'll post updates for as long as folks are interested.

Please do. Your success is encouraging.

- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030130/msgs/138898.html